A construction of local points on elliptic curves over modular curves
AffiliationDepartment of Mathematics, University of Arizona
MetadataShow full item record
PublisherOxford University Press (OUP)
CitationUlmer, D. L. (1995). A construction of local points on elliptic curves over modular curves. International Mathematics Research Notices, 1995(7), 349-363.
RightsCopyright © 1995 Hindawi Publishing Corporation. All rights reserved.
Collection InformationThis item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at firstname.lastname@example.org.
Note12 month embargo; published: 01 April 1995
VersionFinal accepted manuscript